# SDR DHLA2008745637

- Difficulty date: September 8, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT AT BS 950F BETWEEN S-23L AND S-24L FRAME DENTED.  REPAIRED FRAME SECTION AT BS 950F BETWEEN S-21L AND S-25L IAW B727 SRM 51-40-3 FIG 1.
